Alert archive / Rhode Island / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 17, 2021, 5:49 PM EDT for Bristol County, Rhode Island. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 5:49 PM EDT (21:49 UTC)
- Expired
- Jul 17, 2021, 6:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Boston/Norton, MA
County Bristol County, RI
The radar
The Boston radar (KBOX), 25 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
791
WWUS81 KBOX 172149
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
549 PM EDT Sat Jul 17 2021
MAZ017-020-RIZ001-002-004-005-172230-
Southern Bristol MA-Northern Bristol MA-Northwest Providence RI-
Bristol RI-Eastern Kent RI-Southeast Providence RI-
549 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM AFFECTING EASTERN PROVIDENCE COUNTY AND
BRISTOL COUNTY...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
Providence, moving east at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, Taunton, East
Providence, Cumberland, North Providence, Johnston, North
Attleborough, Attleboro, Smithfield, Lincoln, Central Falls, Norton,
Somerset, Barrington, Swansea and Seekonk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4170 7117 4172 7116 4171 7119 4172 7120
4171 7121 4173 7122 4171 7123 4173 7133
4175 7136 4179 7137 4178 7139 4174 7138
4177 7151 4192 7150 4197 7109 4169 7111
TIME...MOT...LOC 2149Z 275DEG 14KT 4182 7142
$$
ChaiWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:55 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 17, 3:55 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 355 PM EDT Sat Jul 17 2021 .SYNOPSIS... A front will remain over southern New England this weekend and will be the focus for showers and thunderstorms. Our weather will remain unsettled into next week, with temperatures averaging near normal and scattered showers and thunderstorms at times. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... * Potential for flash flooding across much of CT and western/central MA Areal coverage of showers and t-storms are increasing along a frontal boundary draped across northern CT/RI and SE MA. MLCAPES 1000-2000 J/kg along and south of the Pike providing ample instability for low level convergence to act on. Effective shear around 30 kt which is sufficient for some organization and a few stronger to severe storms. Focus for severe storms through the afternoon will be along and south of the Mass Pike within the instability axis. The stronger cores are capable of damaging wind and large hail. Also a low risk for an isold tornado along the warm front which provides a source of surface vorticity and low level shear. Heavy rainfall will also be a risk through this evening with near 2 inch PWATs and deep warm cloud depths and long skinny CAPES. While SB instability diminishes tonight, marginal elevated instability will persist. Additional convection is developing in western MA and CAMs indicate increasing coverage of showers and storms in western New Eng well into this evening and past midnight as slow moving mid level trough moves east from the Gt Lakes with a modest uptick in a low level jet. Rainfall amounts of 1-3 inches are expected in the flash flood watch area of central/W MA into northern CT with CAMs indicating potential for localized 4-5" amounts. Localized flash flooding will remain a threat. Weakening convection with sct showers and isolated t-storms is expected overnight across eastern New Eng. Meanwhile, areas of dense fog expected to redevelop over the Islands and expand across portions of the immediate south coast and Cape/Islands tonight. Lows will range from mid 60s in northern MA to lower 70s near the south coast which will remain south of the boundary. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Another round of scattered showers and t-storms expected Sun as mid level trough approaches from the west. Expect more cloud cover Sun which will result in less instability but still expecting MLCAPES 1000-1500 J/kg. Surface front will remain across SNE, likely near or a bit south of the Pike. CAMs suggest greatest coverage of showers and storms will be north of the boundary where convection may be elevated. PWATs are still rather high, up to 2 inches, so heavy rainfall will continue to be a threat. Better instability to the south so if any storms can develop in CT/RI and SE MA, a few strong storms would be possible. Deep layer shear is marginal (around 25 kt) so not looking a widespread or significant event. Warmest temps into the lower 80s will be south of the front across CT/RI and SE MA where oppressive humidity will continue with dewpoints in the lower 70s. Temps cool into the 70s to the north and may fall into the upper 60s across portions of northern MA. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Highlights... * Pattern looks unsettled till middle of next week. * Potential for drier pattern by later in the work week. * No big heat in the horizon. The NBM guidance looks reasonable so no significant changes to the extended forecast. Widespread showers and thunderstorms look likely on Monday as a surface low associated with a slow-moving cold front is forecast to be in our vicinity. For Tuesday, thunderstorm coverage becomes more scattered and more confined to the interior before increasing again on Wednesday as we await the arrival of a stronger cold front which will serve as a 'kicker'. So for the first half of the work week, expect continued unsettled weather pattern with muggy conditions and even oppressive humidity. For those of you tired of the unsettled pattern, there are indications that we see a drier and cooler (slightly below normal to near normal temps) towards the latter half of the work week. An upper level trough will become increasingly anchored over our area. Although this means that there could be diurnal showers and isolated thunderstorms with a cold pool aloft, it seems that surface high pressure will also be taking hold. In fact, both the CPC 6-10 and 8- 14 day outlook advertise good confidence of below normal temperatures and below normal precipitation for Southern New England. Height fields and temperature aloft (850mb and above) are around 1 standard deviation below normal according to NAEFS Situational Awareness Table. Both the GFS and EC show -15 to -16C H5 cold pool (10th percentile according to ALY SPC sounding climatology) moving overhead, although there is some difference in timing. While day-to-day synoptic and mesoscale details remain to be ironed out (think northeasterly flow for areas along the Eastern MA coast), the odds are we may get a taste of early fall towards later next week, along with lower dew points to boot. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Through tonight...Moderate confidence. VFR this afternoon with localized lower cigs/vsbys in any t-storms. Increasing coverage of showers and sct t-storms later this afternoon into tonight. A few storms with strong wind gusts possible. Otherwise, stratus and fog over the islands will expand northward across SNE through tonight with conditions lowering to IFR/LIFR. Sunday...Moderate confidence. IFR/LIFR in the morning improving to MVFR with areas of VFR in the afternoon. Scattered showers and t-storms. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Sunday Night through Thursday/... Sunday Night: Mainly IFR, with areas MVFR possible. Chance SHRA, slight chance TSRA, patchy FG. Monday: Mainly MVFR, with local IFR possible. Chance SHRA, slight chance TSRA. Monday Night through Tuesday: Mainly VFR, with local MVFR possible. Slight chance SHRA. Tuesday Night through Wednesday: Mainly VFR, with areas MVFR possible. Chance SHRA, isolated TSRA. Wednesday Night: VFR. Thursday: Mainly VFR, with local MVFR possible. Slight chance SHRA. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. High confidence through Sunday. Stalled front over region will result in light winds and seas through tonight. SW winds increase to 10-15 kt over the southern waters with seas remaining below SCA thresholds. Areas of dense fog will mainly impact south coastal waters tonight into Sun morning. Scattered showers and thunderstorms tonight and Sunday. /Outlook /Sunday Night through Thursday/... Sunday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, isolated thunderstorms, patchy fog. Local visibility 1 nm or less. Monday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers. Monday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Tuesday: Winds less than 25 kt. Tuesday Night: Winds less than 25 kt. Slight chance of rain showers. Wednesday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...Flash Flood Watch through late tonight for CTZ002>004. MA...Flash Flood Watch through late tonight for MAZ002>004-008>012. RI...None. MARINE...None. && SYNOPSIS...KJC/Chai NEAR TERM...KJC SHORT TERM...KJC LONG TERM...Chai AVIATION...KJC/Chai MARINE...KJC/Chai
Hazardous weather outlook, Jul 17, 4:34 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 434 PM EDT Sat Jul 17 2021 MAZ005>007-013>024-026-RIZ001>008-182045- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 435 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ004-MAZ004-012-182045- Windham CT-Northern Worcester MA-Southern Worcester MA- 435 PM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Connecticut and central Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ002-003-008>011-182045- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 435 PM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-182045- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 435 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Jul 17, 3:19 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
319 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL CUMBERLAND 41.97N 71.46W
07/17/2021 M0.75 INCH PROVIDENCE RI PUBLIC
&&
EVENT NUMBER BOX2102692
WSSpecial weather statement, Jul 17, 4:20 PM EDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 420 PM EDT Sat Jul 17 2021 CTZ002-172100- Hartford CT- 420 PM EDT Sat Jul 17 2021 ...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY... At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over Farmington, moving east at 10 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Hartford, New Britain, West Hartford, Bristol, Manchester, East Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield, South Windsor, Farmington, Bloomfield, Berlin, Rocky Hill, Avon, Plainville, East Windsor and Burlington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4162 7291 4178 7294 4188 7260 4165 7254 TIME...MOT...LOC 2020Z 256DEG 7KT 4171 7280 Chai
Local storm report, Jul 17, 4:44 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
444 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLOOD LINCOLN 41.92N 71.47W
07/17/2021 PROVIDENCE RI AMATEUR RADIO
HOLIDAY COURT AND HOLIDAY DRIVE FLOODED AND IMPASSABLE
0355 PM TSTM WND DMG POMFRET 41.90N 71.97W
07/17/2021 WINDHAM CT AMATEUR RADIO
TREES AND WIRES DOWN ON ANDERSON ROAD AND HAMLET HILL
ROAD
0420 PM TSTM WND DMG WILLINGTON 41.87N 72.27W
07/17/2021 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON PINNEY HILL ROAD
0427 PM TSTM WND DMG AUBURN 42.20N 71.83W
07/17/2021 WORCESTER MA AMATEUR RADIO
UTILLITY POLE AND WIRES DOWN ON ROCK AVE
0429 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
07/17/2021 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON FRED JACKSON ROAD
&&
EVENT NUMBER BOX2102693
EVENT NUMBER BOX2102694
EVENT NUMBER BOX2102695
EVENT NUMBER BOX2102696
EVENT NUMBER BOX2102697
WSLocal storm report, Jul 17, 5:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
525 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL CUMBERLAND 41.97N 71.46W
07/17/2021 M0.75 INCH PROVIDENCE RI PUBLIC
0343 PM FLOOD LINCOLN 41.92N 71.47W
07/17/2021 PROVIDENCE RI AMATEUR RADIO
HOLIDAY COURT AND HOLIDAY DRIVE FLOODED AND IMPASSABLE
0355 PM TSTM WND DMG POMFRET 41.90N 71.97W
07/17/2021 WINDHAM CT AMATEUR RADIO
TREES AND WIRES DOWN ON ANDERSON ROAD AND HAMLET HILL
ROAD
0420 PM TSTM WND DMG WILLINGTON 41.87N 72.27W
07/17/2021 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON PINNEY HILL ROAD
0427 PM TSTM WND DMG AUBURN 42.20N 71.83W
07/17/2021 WORCESTER MA AMATEUR RADIO
UTILLITY POLE AND WIRES DOWN ON ROCK AVE
0429 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
07/17/2021 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON FRED JACKSON ROAD
0456 PM TSTM WND DMG WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON HAVELOCK ROAD
0500 PM TSTM WND DMG MANSFIELD 41.83N 72.25W
07/17/2021 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON CODFISH FALLS ROAD
0515 PM HAIL CLINTON 42.42N 71.69W
07/17/2021 M1.00 INCH WORCESTER MA PUBLIC
0521 PM FLOOD WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
CARS STUCK IN FLOOD WATERS ON MILBURYROAD AND MCKEON
ROAD
0523 PM HAIL BERLIN 41.62N 72.75W
07/17/2021 M1.25 INCH HARTFORD CT AMATEUR RADIO
&&
EVENT NUMBER BOX2102692 BOX2102693 BOX2102694 BOX2102695 BOX2102696
BOX2102697 BOX2102698 BOX2102699 BOX2102700 BOX2102701 BOX2102702
WSSpecial weather statement, Jul 17, 5:34 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
534 PM EDT Sat Jul 17 2021
MAZ008>011-172215-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
534 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM AFFECTING HAMPDEN AND HAMPSHIRE COUNTY...
At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blandford, or 14 miles northwest of Westfield, moving northeast at 10
mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Westfield, Southampton, Huntington, Russell, Westhampton, Chester,
Blandford, Chesterfield, Worthington, Montgomery, Middlefield and
Tolland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4243 7287 4219 7270 4213 7304 4214 7305
4215 7303 4227 7300 4231 7300 4231 7303
4233 7305
TIME...MOT...LOC 2133Z 242DEG 7KT 4223 7300
ChaiSpecial weather statement, Jul 17, 5:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
549 PM EDT Sat Jul 17 2021
MAZ017-020-RIZ001-002-004-005-172230-
Southern Bristol MA-Northern Bristol MA-Northwest Providence RI-
Bristol RI-Eastern Kent RI-Southeast Providence RI-
549 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM AFFECTING EASTERN PROVIDENCE COUNTY AND
BRISTOL COUNTY...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
Providence, moving east at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, Taunton, East
Providence, Cumberland, North Providence, Johnston, North
Attleborough, Attleboro, Smithfield, Lincoln, Central Falls, Norton,
Somerset, Barrington, Swansea and Seekonk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4170 7117 4172 7116 4171 7119 4172 7120
4171 7121 4173 7122 4171 7123 4173 7133
4175 7136 4179 7137 4178 7139 4174 7138
4177 7151 4192 7150 4197 7109 4169 7111
TIME...MOT...LOC 2149Z 275DEG 14KT 4182 7142
ChaiThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:37 PM EDT | Special Weather Statement | BOX | Franklin | 38 min |
| Jul 17, 2:45 PM EDT | Special Weather Statement | BOX | Plymouth | 45 min |
| Jul 17, 2:53 PM EDT | Special Weather Statement | BOX | Hampshire | 52 min |
| Jul 17, 2:53 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 52 min |
| Jul 17, 3:36 PM EDT | Areal Flood Warning | BOX | Bristol | 114 min |
| Jul 17, 4:05 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 34 min |
| Jul 17, 4:15 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 60 min |
| Jul 17, 4:34 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 36 min |
| Jul 17, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 67 min |
| Jul 17, 4:48 PM EDT | Flash Flood Warning | BOX | Worcester | 3 hr |
| Jul 17, 4:58 PM EDT | Flash Flood Warning | BOX | Hampden | 2 hr |
| Jul 17, 5:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 65 min |
| Jul 17, 5:34 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jul 17, 5:35 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 3 hr |
| Jul 17, 6:04 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 3 hr |
| Jul 17, 6:05 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 26 min |
| Jul 17, 7:49 PM EDT | Areal Flood Warning | BOX | Hampden, Worcester | 116 min |
| Jul 17, 2:14 PM EDT | Special Weather Statement | BOX | Bristol | 46 min |
| Jul 17, 2:39 PM EDT | Areal Flood Warning | BOX | Kent, Providence | 111 min |
| Jul 17, 2:46 PM EDT | Special Weather Statement | BOX | Providence | 44 min |
| Jul 17, 3:26 PM EDT | Severe Thunderstorm Warning | BOX | Providence | 64 min |
| Jul 17, 4:06 PM EDT | Flash Flood Warning | BOX | Kent, Providence | 4 hr |
| Jul 17, 4:29 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Providence | 61 min |
| Jul 17, 5:30 PM EDT | Flash Flood Warning | BOX | Providence | 3 hr |
| Jul 17, 1:59 PM EDT | Special Weather Statement | BOX | 46 min | |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 118 min |
| Jul 17, 4:14 PM EDT | Flash Flood Warning | BOX | Northeastern Connecticut Planning Region | 5 hr |
| Jul 17, 4:18 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 57 min |
| Jul 17, 4:20 PM EDT | Special Weather Statement | BOX | 40 min | |
| Jul 17, 5:21 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 5 hr |
Nearby
Special Weather Statements in Rhode Island, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.